Journal of East China Normal University(Natural Sc ›› 2008, Vol. 2008 ›› Issue (3): 30-36.

• Article • Previous Articles     Next Articles

Iterative algorithm for solving least Frobenius norm problem of an inconsistent matrix equation pair(English)

XU Xiang-jian1,2, WANG Ming-hui2, WEI Mu-sheng2   

  1. 1. School of Science, Nantong University, Nantong Jiangsu 226007, China 2. Department of Mathematics, East China Normal University, Shanghai 2000621, China
  • Received:2007-06-25 Revised:2007-09-17 Online:2008-05-25 Published:2008-05-25
  • Contact: WEI Mu-sheng

Abstract: This paper presented an iterative algorithm for solving the least Frobenius norm problem of inconsistent matrix equation pair (AXB,CXD)=(E,F) with a real matrix X. By this algorithm, for any (special) initial matrix X0, a solution (the minimal Frobienius norm solution) can be obtained within finite iteration steps in the absence of roundoff errors. The numerical examples verify the efficiency of the algorithm.

Key words: Kronceker product, matrix equation pair, iterative algorithm, Kronceker product, matrix equation pair

CLC Number: